# SDR SWAA050621

- Difficulty date: February 28, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 59,075 hours, 49,018 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: BAC1490
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE FRAME TO SKIN ATTACH ANGLE CRACKED AT BS 400, STR 14L.  REPAIRED FUSELAGE ATTACH ANGLE PER SRM.
